# SDR 96FDEA01013

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Map Light Conn
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TURNING THE NR 1 ON, DURING THE START OF DESCENT A BURNING SMELL WAS NOTICEABLE IN THE COCKPIT.  REPEAT WRITE UP, REF 522004.  RAN NR 1 PACK, FOUND NO TRACE OF BURNING ODOR.  OPENED NR 1 ENG, CHECKED DUCTING, FOUND OK.  RAN ENGINE, STILL NO BURNING ODOR, INSPECTED DUCTING AT NR 1 PACK CHECKED OK.  FOUND SECOND OFFICER'S LEFT MAP LIGHT TERMINAL BURNED.  REPLACED TERMINAL, LIGHT CHECKED OK.  C/N DUP ODOR PROBLEM.
